# SDR MALA000313

- Difficulty date: May 17, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 7710 · Power Indicating System
- Part: Indicator
- Part number: 522948
- Part serial: 4870342
- Condition: Failed
- Location: Engine Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO SUX AT 5000 FT, TEMP 13 DEGREES CEL, RIGHT ENINE TORQUE DROPPED FROM APPROX 70 PERCENT TO 50 PERCENT TWICE, TEN ONCE DOWN TO 40 PERCENT.  NO IGNITION LIGHT.  RETURNED TO MSP, ENGINE OPERATED NORMAL RETURNING TO MSP, OTHER ENGINE INSTRUMENTS APPEARED NORMAL.  MX GROUND RAN ENGINE AT VARIOUS POWER SETTINGS FOR 70 MIN.  CND AUTO IGNITION TESTED NORMAL.  REPLACED TORQUE INDICATOR (P/N 522948).  OPS CHECK GOOD.
